Alert archive / Hawaii / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 4, NWS Honolulu, HI

March 9, 2012Honolulu County, Hawaii

NWS Honolulu, HI issued this severe thunderstorm warning at Mar 9, 2012, 5:55 AM HST for Honolulu County, Hawaii. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2012, 5:55 AM HST (15:55 UTC)
Expired
Mar 9, 2012, 6:45 AM HST
In force
50 min
Issued by
NWS Honolulu, HI
Area
Storm-based polygon

County Honolulu County, HI

The radar

The Molokai radar (PHMO), 60 km from the middle of the area, began a volume at 15:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 5:55 AM HSTHAIL 1.75Kaneohe, HIHAS BEEN FALLING FOR AT LEAST 10 TO 15 MINUTES NEAR AIKAHI PARK.
Mar 9, 5:55 AM HSTHAIL 3Kaneohe, HIHAIL OF 3 INCHES.
Mar 9, 6:05 AM HSTHAIL 4.252 Sse Kaneohe Station, HIHAILSTONE SAVED BY RESIDENT MEASURED 4 1/2 INCHES ON LONG AXIS...WAS 2 1/4 INCHES WIDE...AND 2 INCHES TALL.
Mar 9, 6:16 AM HSTHAIL 2Kailua, HIHAIL OF 2 INCHES.
Mar 9, 6:25 AM HSTHAIL 1.75Kailua, HIHAIL OF 1 3/4

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 3:55 AM HSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 3.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2012-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 461 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2012-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
461 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

804 
WUHW50 PHFO 091555
SVRHFO
HIC003-091645-
/O.NEW.PHFO.SV.W.0004.120309T1555Z-120309T1645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
555 AM HST FRI MAR 9 2012

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  THE ISLAND OF OAHU IN HONOLULU COUNTY

* UNTIL 645 AM HST

* AT 550 AM HST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING HAIL UP TO 2 INCHES IN DIAMETER IN KANEOHE. 
  THIS STORM WAS ALSO 10 MILES NORTHEAST OF HONOLULU...MOVING TO
  THE SOUTHEAST AT 10 MPH.

* LOCATIONS POTENTIALLY IMPACTED INCLUDE...
  KAILUA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO 
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2146 15753 2133 15762 2141 15782 2152 15780
TIME...MOT...LOC 1554Z 294DEG 7KT 2142 15775

$$
R BALLARD
3 follow-up statements
884 
WWHW50 PHFO 091610
SVSHFO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
610 AM HST FRI MAR 9 2012

HIC003-091645-
/O.CON.PHFO.SV.W.0004.000000T0000Z-120309T1645Z/
HONOLULU HI-
610 AM HST FRI MAR 9 2012

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 AM HST FOR THE
ISLAND OF OAHU IN HONOLULU COUNTY...

AT 610 AM HST...THE PUBLIC WAS CONTINUING TO REPORT GOLFBALL SIZE 
HAIL ON KANEOHE BAY DRIVE. THIS STORM WAS LOCATED OVER KANEOHE 
MARINE BASE...MOVING SOUTHEAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING...BUT AWAY FROM WINDOWS.

&&

LAT...LON 2146 15753 2133 15762 2141 15782 2152 15780
TIME...MOT...LOC 1610Z 294DEG 7KT 2143 15774

$$
R BALLARD
389 
WWHW50 PHFO 091625
SVSHFO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
625 AM HST FRI MAR 9 2012

HIC003-091645-
/O.CON.PHFO.SV.W.0004.000000T0000Z-120309T1645Z/
HONOLULU HI-
625 AM HST FRI MAR 9 2012

...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 AM HST FOR THE
ISLAND OF OAHU IN HONOLULU COUNTY...

AT 625 AM HST...TRAINED WEATHER SPOTTERS WERE REPORTING HAIL LARGER 
THAN QUARTERS IN KAILUA. THE GROUND WAS COVERED WITH HAIL. THIS 
STORM WAS LOCATED OVER KAILUA...MOVING SOUTHEAST AT 5 MPH.

AT 625 AM HST...LOCAL MEDIA WAS REPORTING THAT CARS HAD BEEN TOTALED 
BY HAIL IN KANEOHE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING...BUT AWAY FROM WINDOWS.

&&

LAT...LON 2149 15777 2144 15762 2135 15766 2141 15782
TIME...MOT...LOC 1623Z 327DEG 5KT 2141 15775

$$

R BALLARD
288 
WWHW50 PHFO 091635
SVSHFO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
635 AM HST FRI MAR 9 2012

HIC003-091645-
/O.CON.PHFO.SV.W.0004.000000T0000Z-120309T1645Z/
HONOLULU HI-
635 AM HST FRI MAR 9 2012

...SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 645 AM HST FOR THE
ISLAND OF OAHU IN HONOLULU COUNTY...

AT 632 AM HST...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL LARGER THAN QUARTERS. THIS STORM WAS 
LOCATED OVER KAILUA...MOVING SOUTHEAST AT 5 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING...BUT AWAY FROM WINDOWS.

&&

LAT...LON 2149 15777 2144 15762 2135 15766 2141 15782
TIME...MOT...LOC 1635Z 327DEG 5KT 2140 15774

$$
R BALLARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 4:00 AM HST, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 9, 4:00 AM HST, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
400 AM HST FRI MAR 9 2012

.SYNOPSIS...
THUNDERSTORMS AND HEAVY RAIN ARE IN STORE FOR THE ISLANDS TODAY. THE
UPPER LEVEL FEATURE RESPONSIBLE FOR THE UNSETTLED AIRMASS
A DEEP UPPER LEVEL TROUGH IS FORECAST TO KEEP THE WEATHER UNSETTLED
THROUGH SATURDAY...WHILE A STRONG HIGH PRESSURE SYSTEM FAR NORTHWEST
OF THE STATE MAINTAIN STRONG AND GUSTY TRADES INTO EARLY NEXT WEEK.
ALL ISLANDS WILL BE VULNERABLE FOR HEAVY SHOWERS AND THUNDERSTORMS
THROUGH FRIDAY NIGHT. EXPECT THE HEAVY WEATHER TO LESSEN SATURDAY...
WITH A RETURN TO MORE TYPICAL TRADE WIND WEATHER FOR THE NEW WORK
WEEK.

&&

.UPDATE...
DUE TO THE NATURE OF THE THUNDERSTORMS IN AND NEAR THE MAIN HAWAIIAN
ISLANDS...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FROM THE
ALENUIHAHA CHANNEL TO THE KAUAI NORTHWEST WATERS...THROUGH 10 AM.

&&

.DISCUSSION...
THE TIMING OF THIS EVENT CONTINUES TO EVOLVE PRETTY MUCH ON TARGET
WITH OUR THINKING YESTERDAY AFTERNOON. THE SURFACE BOUNDARY REMAINS
NEAR MAUI...BUT IS BEGINNING TO SHIFT TO THE WEST. AS A RESULT...
OVERNIGHT WE HAVE STARTED TO SEE CONVECTION DEVELOPING OVER
WINDWARD OAHU...AND MOST RECENTLY OVER KAUAI.

RAINFALL RATES WITH THESE THUNDERSTORMS HAVE BEEN HIGH...WITH
SEVERAL GAGES REPORTING 3 AND 4+ INCHES PER HOURS. KAUAI IN
PARTICULAR HAS BEEN HARD HIT AGAIN...PARTICULARLY ALONG THE EAST AND
NORTH PARTS OF THE ISLAND. THE EAST PART OF MAUI...PARTICULARLY
ALONG THE ROAD TO HANA...HAS BEEN HIT HARD WITH SEVERAL
THUNDERSTORMS OVERNIGHT. RADAR ESTIMATES IN THAT AREA INDICATE THAT
THEY TOO HAVE HAD RAINFALL RATES IN EXCESS OF 4 INCHES PER HOUR.

WATER VAPOR SHOWS THE CUT OFF UPPER LEVEL LOW ABOUT 160 MILES
NORTHWEST OF KAUAI AT 3AM...WHICH MATCHES PRETTY WELL WITH THE
VARIOUS MODEL SOLUTIONS. DURING THE FIRST HALF OF THE NIGHT...
THUNDERSTORMS WERE NOTED BOTH TO THE NORTHEAST AND SOUTHWEST OF
MAUI. MOST OF THESE STORMS WERE MORE THAN 50 MILES FROM MAUI...
PLACING THEM OUTSIDE THE COASTAL WATERS. AT 3 AM...THE STORMS
OUTSIDE THE COASTAL WATERS HAVE BEEN ESPECIALLY STRONG.

THE UPPER LEVEL FEATURE TO THE WEST OF KAUAI IS EXPECTED TO CONTINUE
TO SINK TO THE SOUTHWEST THROUGH TODAY...AND THEN BEGIN TO MOVE TO
THE WEST AWAY FROM THE MAIN ISLANDS. AS THIS HAPPENS...THE UNSTABLE
AIRMASS WILL FOLLOW SUIT. THIS WILL RESULT IN A GRADUAL CLEARING OF
CONDITIONS FROM EAST TO WEST ACROSS THE MAIN HAWAIIAN ISLANDS.

ALTHOUGH THE BIG ISLAND HAS NOT HAD A LOT FROM THIS SYSTEM...THE
THREAT FOR THUNDERSTORMS REMAINS. IF THUNDERSTORMS DEVELOP...THE
RESULT WILL BE A WINTRY MIX AT THE SUMMITS...SO THE WINTER WEATHER
ADVISORY CONTINUES THROUGH 4PM TODAY.

WINDS ON LANAI HAVE DROPPED BELOW ADVISORY LEVELS...AND WE EXPECT A
MORE EASTERLY FLOW THERE TODAY...WHICH WILL HELP TO KEEP THE WINDS
FROM FUNNELING THROUGH THE PAILOLO CHANNEL. AM ALLOWING THE WIND
ADVISORY FOR THEM TO EXPIRE WITH THE MORNING PACKAGE.

&&

.AVIATION...
WIDESPREAD HEAVY RAIN AND SCATTERED THUNDERSTORMS OVER THE AREA WILL
CONTINUE TO BRING MVFR AND AT TIMES IFR CONDITIONS TO THE TERMINALS.
THUNDERSTORMS WILL ALSO PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING.

AIRMETS REMAIN POSTED FOR IFR CONDITIONS OVER THE MOUNTAINS...LOW
LEVEL TURBULENCE...AND ICING IN ANY CONVECTION AND MULTI-LAYERED
CLOUDS.

SIGMET ROMEO IN EFFECT OVER THE MAIN HAWAIIAN ISLANDS FOR
THUNDERSTORMS OVER AND NEAR THE ISLANDS.

&&

.MARINE...
THE HIGH SURF ADVISORY REMAINS POSTED FOR EAST FACING SHORES OF ALL
ISLANDS DUE TO A SHORT PERIOD EAST SWELL. THE ADVISORY HAS BEEN
EXTENDED UNTIL 6 AM SATURDAY.

THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR ALL HAWAIIAN
WATERS FOR WINDS AND/OR COMBINED SEAS...WITH THESE CONDITIONS
EXPECTED THROUGH AT LEAST SATURDAY MORNING.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FOR MAUI MOLOKAI LANAI OAHU KAUAI UNTIL 6 AM HST
SATURDAY.

SMALL CRAFT ADVISORY UNTIL 6 AM HST SATURDAY FOR ALL HAWAIIAN WATERS.

HIGH SURF ADVISORY FOR THE EAST FACING SHORES TO UNTIL 6 AM HST
SATURDAY.

WINTER WEATHER ADVISORY FOR THE BIG ISLAND SUMMITS UNTIL 4 PM HST
FRIDAY.

&&

In the hours before

Local storm report, Mar 9, 4:54 AM HST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
454 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             KAMUELA                 20.02N 155.64W
03/08/2012  E1.00 INCH       HAWAII             HI   PUBLIC

            ON MANA ROAD

&&

ELUTUMCM
Local storm report, Mar 9, 4:58 AM HST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
458 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             KAPAA                   22.10N 159.35W
03/09/2012  E0.75 INCH       KAUAI              HI   EMERGENCY MNGR

            DIME SIZE HAIL BROKE JALOUSIE WINDOW ON KAWAIHAU ROAD.

&&

ELUTUMCM
Special weather statement, Mar 9, 5:21 AM HST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
521 AM HST FRI MAR 9 2012

HIZ008-009-091730-
OAHU KOOLAU-OLOMANA-
521 AM HST FRI MAR 9 2012

...VERY STRONG THUNDERSTORM NEAR KANEOHE MARINE CORPS BASE...

AT 520 AM...RADAR INDICATED A VERY STRONG THUNDERSTORM DEVELOPING
NEAR KANEOHE. THIS STORM COULD PRODUCE VERY HEAVY RAIN...FREQUENT
LIGHTNING...GUSTY WINDS...AND HAIL UP TO THE SIZE OF NICKELS
THROUGH 545 AM.. THIS STORM WAS NEARLY STATIONARY.

R BALLARD
Local storm report, Mar 9, 5:26 AM HST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
526 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      KALIHI                  21.33N 157.88W
03/09/2012                   HONOLULU           HI   BROADCAST MEDIA

            LARGE TREE BRANCH FELL AND HIT POWER LINES ON KALIHI
            STREET. HECO REPORTS ABOUT 30 CUSTOMERS ARE WITHOUT
            POWER.

&&

ELUTUMCM
Local storm report, Mar 9, 5:48 AM HST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
548 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HAIL             KANEOHE                 21.41N 157.79W
03/09/2012  E1.00 INCH       HONOLULU           HI   TRAINED SPOTTER

            OBSERVED AT KANEOHE MARINE BASE.

&&

ELUTUMCM
Local storm report, Mar 9, 5:53 AM HST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
553 AM HST FRI MAR 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     HAIL             KANEOHE                 21.41N 157.79W
03/09/2012  E2.00 INCH       HONOLULU           HI   TRAINED SPOTTER

            REPORTED HAIL BETWEEN 1.5 TO 2 INCHES FALLING FOR THE
            LAST 10 MINUTES.

&&

ELUTUMCM

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 3:06 PM HSTHigh Surf AdvisoryHFOHonolulu, Kalawao4 days
Mar 8, 3:08 PM HSTWinter Weather AdvisoryHFOHawaii20 hr
Mar 8, 5:17 PM HSTAreal Flood AdvisoryHFOHawaii3 hr
Mar 8, 6:54 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 8, 7:49 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 8, 8:34 PM HSTAreal Flood AdvisoryHFOHonolulu6 hr
Mar 8, 8:52 PM HSTFlash Flood WarningHFOKalawao6 hr
Mar 8, 11:48 PM HSTAreal Flood AdvisoryHFOKauai3 hr
Mar 9, 12:44 AM HSTSpecial Marine WarningHFO61 min
Mar 9, 12:51 AM HSTFlash Flood WarningHFOKauai3 hr
Mar 9, 1:15 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Mar 9, 1:39 AM HSTSpecial Marine WarningHFO66 min
Mar 9, 2:05 AM HSTFlash Flood WarningHFOKauai21 hr
Mar 9, 2:30 AM HSTFlash Flood WarningHFOKalawao3 hr
Mar 9, 2:32 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Mar 9, 2:43 AM HSTSpecial Marine WarningHFO62 min
Mar 9, 3:00 AM HSTSpecial Marine WarningHFO60 min
Mar 9, 4:01 AM HSTSevere Thunderstorm WarningHFOKalawao44 min
Mar 9, 4:11 AM HSTFlash Flood WarningHFOHonolulu3 hr
Mar 9, 4:19 AM HSTSpecial Marine WarningHFO56 min
Mar 9, 5:10 AM HSTSpecial Marine WarningHFO110 min
Mar 9, 5:22 AM HSTSpecial Marine WarningHFO83 min
Mar 9, 5:27 AM HSTSpecial Marine WarningHFO81 min
Mar 9, 5:28 AM HSTFlash Flood WarningHFOKalawao3 hr
Mar 9, 5:29 AM HSTSevere Thunderstorm WarningHFOHonolulu31 min
Mar 9, 5:36 AM HSTSpecial Marine WarningHFO84 min
Mar 9, 5:38 AM HSTFlash Flood WarningHFOHonolulu3 hr
Mar 9, 6:07 AM HSTSpecial Marine WarningHFO113 min
Mar 9, 6:27 AM HSTFlash Flood WarningHFOKalawao5 hr
Mar 9, 6:28 AM HSTSpecial Marine WarningHFO103 min
Mar 9, 6:37 AM HSTSevere Thunderstorm WarningHFOKalawao53 min
Mar 9, 6:43 AM HSTSevere Thunderstorm WarningHFOHonolulu32 min
Mar 9, 6:52 AM HSTSpecial Marine WarningHFO113 min
Mar 9, 7:00 AM HSTSevere Thunderstorm WarningHFOHonolulu45 min
Mar 9, 7:10 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 7:17 AM HSTSpecial Marine WarningHFO118 min
Mar 9, 7:24 AM HSTFlash Flood WarningHFOHonolulu5 hr
Mar 9, 8:11 AM HSTSpecial Marine WarningHFO94 min
Mar 9, 8:32 AM HSTSpecial Marine WarningHFO118 min
Mar 9, 8:42 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 9:40 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 9:58 AM HSTSpecial Marine WarningHFO62 min
Mar 9, 10:26 AM HSTWind AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao41 hr
Mar 9, 10:30 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 10:36 AM HSTSpecial Marine WarningHFO114 min
Mar 9, 11:40 AM HSTSpecial Marine WarningHFO2 hr
Mar 9, 11:58 AM HSTSpecial Marine WarningHFO68 min
Mar 9, 12:00 PM HSTSpecial Marine WarningHFO59 min
Mar 9, 12:25 PM HSTSpecial Marine WarningHFO2 hr
Mar 9, 1:38 PM HSTGale WarningHFO26 hr

Nearby

Severe Thunderstorm Warnings in Hawaii, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.